# SDR AALA202203172092

- Difficulty date: March 10, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737*
- Aircraft serial: 30077
- Aircraft time: 60,622 hours, 25,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE.  **SUPPLEMENTAL REPORT FOR AALA202203152092: REPLACED LAMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04. ** (CLOSED)
